Volume 19, No. 2 (2025)
Journal of Noncommutative Geometry
S2O
Articles of this issue are accessible as open access under our subscribe to open model.

pp. 383–399 On the -algebra associated with the full adele ring of a number fieldChris BruceTakuya Takeishi
DOI 10.4171/JNCG/613pp. 401–428 Fell’s absorption principle for semigroup operator algebrasElias G. Katsoulis
DOI 10.4171/JNCG/566pp. 429–450 Deformations of modified -matrices and cohomologies of related algebraic structuresJun JiangYunhe Sheng
DOI 10.4171/JNCG/567pp. 451–493 Polynomial log-volume growth and the GK-dimensions of twisted homogeneous coordinate ringsHsueh-Yung LinKeiji OguisoDe-Qi Zhang
DOI 10.4171/JNCG/595pp. 495–532 Noncommutative scheme theory and the Serre–Artin–Zhang–Verevkin theorem for semi-graded ringsAndrés ChacónArmando Reyes
DOI 10.4171/JNCG/618pp. 533–572 A homological approach to the Gaussian unitary ensembleOwen GwilliamAlastair HamiltonMahmoud Zeinalian
DOI 10.4171/JNCG/590pp. 573–600 Dirac operator associated to a quantum metricShahn Majid
DOI 10.4171/JNCG/570pp. 601–645 Polynomial growth and property for étale groupoids with applications to -theoryAre AustadEduard OrtegaMathias Palmstrøm
DOI 10.4171/JNCG/571pp. 647–656 A remark on the Hochschild dimension of liberated quantum groupsTomasz BrzezińskiUlrich KrähmerRéamonn Ó BuachallaKaren R. Strung
DOI 10.4171/JNCG/572pp. 657–677 Ample groupoid homology and étale correspondencesAlistair Miller
DOI 10.4171/JNCG/569pp. 679–764 Haefliger’s differentiable cohomologyLuca AccorneroMarius Crainic
DOI 10.4171/JNCG/582